Hello sir i need ur help.......My cousin brother is suffering with Bone TB for the past 1.5 years. He took medicines for more than 1 year. But infection is still there in his body. It actually started with a pain in his right hip joint bcz of TB. He was kept on traction for 3 months later he got operated at that hip joint (just removed the part of bone which was effected by TB) and started using hand stick for balance. He kept on using medicines to eliminate this TB bacteria. But now for the past one month this infection got developed in his sterno Clavicular joint. Now we are really tensed about this. I heard, there is no chance of developing bacteria in a new place while using TB medicines. But now this infection is spreading from one place to another. And even doctors are not able to diagnose the actual cause for it. Please help me out. Even His ESR is too high its 100mm/1st hour. If required i can give complete details regarding the case. please respond. Thanks in advance.
It is a relapse caseof TB. Sometimes it so happens that the micro organism may tickle to other sights. cause can be idiopathic. For relapse cases,slight modified way of TB treatment course is available.
Answered: Sun, 14 Feb 2010
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]